# SDR UPS99829200

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 759-766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1 MAIN CABIN AT STA 759 TO 766 RBL 60, THE SEAT TRACK HAS HEAVY CORROSION.  REMOVED AND REPLACED SEAT TRACK FROM STA 749 TO 970 AT RBL 60 IAW SRM 53-2-3.
